# SDR AALA20160212015

- Difficulty date: February 12, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N389AA
- Make and model: Boeing 767323
- Aircraft serial: 27449
- Aircraft time: 83,195 hours, 13,311 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T0030
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BULGING AROUND FASTENERS, STRINGER 38L AT STATION 1219.  REPAIRED CORRODED STRINGER 38L IAW EA 257953.  ACFT IN BASE MX.
